Translator Disclaimer
September 1963 A necessary and sufficient condition for a discrete group of linear fractional transformations to be discontinuous
H. Larcher
Duke Math. J. 30(3): 433-436 (September 1963). DOI: 10.1215/S0012-7094-63-03046-1
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
4 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.30 • No. 3 • September 1963
Back to Top